# SDR GTIA010071

- Difficulty date: March 5, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- Engine: Pwa JT8D217C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Engine
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 506 - THROTTLES SPLIT, ONE KNOW WIDTH AT TAKEOFF POWER.  PERFORMED ENGINE RUN, FOUND NR 2 CUT OF TRIM.  TRIM NR 2 ENGINE IAW MD-80 MM 71-00-00.  FOUND NO THROTTLE SPLIT AFTER TRIM.  (M)
